# SDR 7AJA20220425005

- Difficulty date: April 25, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N893GT
- Make and model: Urocop AS365N3
- Aircraft serial: 8155
- Aircraft time: 2,986 hours, 6,655 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MGB CHIP LIGHT ILLUMINATED IN CRUISE FLIGHT. REDUCED POWER. LIGHT EXTINGUISHED. TURNED AROUND AND RETURNED TO KGYR. LIGHT REMAINED EXTINGUISHED EXCEPT FOR ONE OR TWO VERY MOMENTARY FLICKERS. LANDED SAFELY AT KGYR.                                                                                                                          INSPECTED MGB CHIP DETECTOR IAW AMM 05-50-00, 6-1 AND PERFORMED FAULT ISOLATION CHECK IAW AMM 60-00-00, 1-1. NO DEFECTS NOTED. GROUND RUN PERFORMED WITH NO DEFECTS NOTED.
